# SDR 97ZZZM1056

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3451 · DME/TACAN System
- Part: Interrogator
- Part number: 6222921002
- Condition: Inop
- Location: Nr 2 Dme
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MCO, FLT 920 - THE PILOT CALLED AND REPORTED NR 2 DME INOP.  THE NR 1 DME WAS DEFERRED ON AUG 7, 1997 AND WAS STILL DEFERRED AT THIS TIME.  AIRCRAFT RETURNED TO MCO, LANDING WEIGHT WAS OK FOR A NORMAL LANDING.  THE NR 2 DME INTERROGATOR WAS REMOVED AND THE AVIONICS RACK WAS CLEANED.  RE-INSTALLED THE INTERROGATOR.  THE SYSTEM WAS TESTED IAW 34-55-00, THE NR 2 DME OPS CHECK GOOD.  THE NR 1 DME STILL DEFERRED ON MEL M-1013.  (M)
